MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through the implant patient registry and investigation that a 23mm 11500a aortic valve was explanted on pod# 0 due to paravalvular leak caused by suture dehiscence.The explanted valve was replaced with another 23mm 11500a valve.Per medical records, the patient underwent cabg x3 and avr.Intraoperatively a 23mm 11500a valve was implanted in supra annular fashion with pledgeted sutures and cor-knots were used to secure the valve.Tee showed well-seated valve with no pvl and low gradients.The patient transferred to the icu in stable condition.Several hours later the patient developed tamponade/ blood collection over ra/lv and returned to the operating room.The chest was reopened there was diffused coagulopathy and clot evacuated.Tee showed large new paravalvular leak originating from the rcc and a second from the lcc.These leaks were new and not apparent on the completion tee from the initial surgery.Given this unexpected and unexplained finding, surgeon elected redo avr instead of pvl repair due to patient's age and relative tissue quality.The aorta was re-opened, and valve was inspected and removed.There were two locations where the valve had become detached from the annulus; one was on the midpoint of the rcc and the other on the midpoint on the lcc.There was no obvious loose or broken cor-knot.The annulus and root was noted intact.Another 23mm 11500a valve was implanted in supra-annular position with pledgeted sutures and secured with cor-knots.Tee showed once again a well-seated valve with no pvl and low gradients.The prior coagulopathy continued, after hemostasis was controlled the patient was transferred back to the icu.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11.Additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key25353720
Report Number2015691-2026-15689
Device Sequence Number16140105
Product Code LWR
UDI-Device Identifier00690103194982
UDI-Public(01)00690103194982(17)300819(11)250820
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age82 YR
Patient SexMale